# SDR DALA13059893763

- Difficulty date: November 9, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 40,197 hours, 14,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND PASSENGER CABIN BS 520 RBL 45 SEAT TRACK GOUGED ON UPPER SURFACE. MAINTENANCE  LOCATED & DRILLED SEAT TRACK & CHANNEL IAW SRM 53-00-52 REPAIR 4.  INSTALLED IAW SRM 51-40-02 PG 1.
